# SDR 96ZZZX2551

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N599SC
- Make and model: Amd FALCON50MYST
- Aircraft serial: 242
- System (JASC): 2730 · Elevator Control System
- Part: Q Unit
- Part number: 10604319
- Condition: Leaking
- Location: Elevator Feel
- Part time: 704 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, FOUND ELEVATOR AUTHORIZATION 'Q' UNIT 'ARTIFICIAL FEEL' LEAKING AT SWIVEL FITTING.
